| Model Number |
A902916 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening the foley kit, the syringe for balloon inflation have only 4 ml of water instead of 10 ml of water so that the syringe was removed from the kit and a new sterile syringe and water were put onto the sterile field to inflate the balloon after foley catheter insertion.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.: the device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "tip cover came off during shipping or in processing".The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.